# SDR NACA201411140001

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,418 hours, 56,209 cycles
- Engine: Pwa JT8D15A
- Engine time: 51,030 hours, 39,466 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sleeve
- Condition: Leaking
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN DOWN DUE TO LOSS OF OIL PRESSURE.  ENGINE MAIN OIL FILTER HOUSING ON GEARBOX SLEEVE BORE REPAIR LEAKING AT MATING SURFACES.  REMOVED REPAIR SLEEVE, CLEANED AREA AND REINSTALLED SLEEVE WET WITH ADHESIVE.  REF: EM 72-61-01, REPAIR 43, PARA 4.  RAN ENGINE TO 3000 LBS FUEL FLOW FOR 3 MINUTES, ZERO DROPS NOTED.  PERFORMED CONDITIONAL INSPECTION FOR ENGINE WINDMILLING, REF: EM 72-00-00, ADJ TEST 01, PG 532, 1, A, NO DEFECTS NOTED.
